Thanks for the query.
If you were on birth control for the cause of contraceptive cover, then you should not have abruptly discontinued. Remember even if a single pill is missed, the effectiveness of contraception comes down. The pill needs to be taken regularly, apart from the pill-free week before the cycles. Also on abruptly discontinuing them, the menstrual cycles will get affected, there may be heavy bleeding, spotting or even irregular pattern in the bleeding.
Consider seeing a gynecologist help you with the dosage and starting them again. If you are planning to conceive, then you may stop them and plan ahead
Hope this helped
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.